# SDR REXA2016020300177

- Difficulty date: February 3, 2016
- Submitted: February 16, 2016
- Operation: Air carrier
- Aircraft: N922XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15174
- Aircraft time: 19,392 hours, 12,405 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CHANNEL CRACK ON PANEL 195DR. REPLACED DAMAGED CHANNEL ON PANEL 195DR WITH A NEW SERVICEABLE CHANNEL IAW SRM 51-42-13-001-001-A01 & COMPLIED WITH EO R53573 REV 1 DATED 29 JAN 16.
